| Model Number |
72404267 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient presented with an inflatable penile prosthesis (ipp) that was no longer inflating.The ipp was found to have a leak and was replaced.There were no additional patient complications reported.